# SDR DALA2016040602726

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON L/E HAS FRAYED COMPOSITE, APPROXIMATELY 13.5" FROM INBD EDGE.  LEFT  REMOVED DAMAGED AREA, 1.5" IAW SRM 57-60-01, REPAIR 1 AND SRM 51-70-04, PAR 4.C. FABRICATED REPAIR PLIES USING BMS 8-256TY4CL2 IAW SRM 51-70-04, PAR 4E.  HOT BONDED REPAIR IAW SRM 57-60-01 AND SRM 51-70-04, PAR 4G. TAP TESTED  REPAIR AREA, NO DEFECTS NOTED IAW SRM 
51-10-06E.
